# SDR CA101112006

- Difficulty date: November 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 11,006 hours
- Engine: Cont TSIO520J
- Propeller: Mcauly 3AF32C505
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbine
- Condition: Stuck
- Location: Turbocharger
- Component: Turbocharger, Normalair
- Component part number: 4078109001
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE NR 2 ENGINE WOULD NOT DEVELOP FULL POWER.  THE TURBOCHARGER HOT SIDE TURBINE WAS RUBBING ON THE TURBO HOUSING, PREVENTING IT SPINNING.  THE TURBO WAS REPLACED.
